On new modular sequence space defined over 2-normed spaces

Gülcan Atıci Turan

Öz


In this paper, a new sequence space F(‖.,.‖,M,p,u) is defined by using a sequence of Orlicz functions in 2-normed spaces. Some various properties and some inclusions are also examined on this space.


Tam Metin:

PDF

Referanslar


Gähler, S., Uber 2-Banach räume, Mathematische Nachrichten, 42, 335-347, (1969).

Diminnie, C., Gähler, S. and White Jr. A.G., 2-inner product spaces, Demonstrario Mathematica, 6, 525-536, (1973).

White Jr. A.G., 2-Banach spaces, Mathematische Nachrichten, 42, 43-60, (1969).

Gähler, S., Siddiqi, A.H. and Gupta, S.C., Contributions to non-archimedean functional analysis, Mathematische Nachrichten, 69, 162-171, (1975).

Siddiqi, A.H., 2-normed spaces, The Aligarh Bulletin of Mathematics, 53-70, (1980).

Lindenstrauss, J., Tzafriri, L. On Orlicz sequence spaces, Israel Journal of Mathematics, 101, 379–390, (1971).

Gähler, S., Lineare 2-normierte Räume, Mathematische Nachrichten, 28, 1–43, (1965).

Maddox, I. J., Elements of functional analysis, Cambridge University Press, Cambridge, (1970).

Kamthan, P.K., Gupta, M., Sequence spaces and series, Marcel Dekker, New York, (1981).

Dutta, H., Kılıçman, A., Altun, Ö., Topological properties of some sequences defined over 2-normed spaces, SpringerPlus, 5, 2-16, (2016).

Dutta, H., Some statistically convergent difference sequence spaces defined over real 2-normed linear spaces, Applied Sciences, 12, 37–47, (2010).

Bektaş, Ç.A., Altin, Y., The sequence space l_M (p,q,s) on seminormed spaces, Indian Journal of Pure Applied Mathematics, 34(4), 529–534, (2003).

Rao, M.M., Ren, Z.D., Theory on Orlicz spaces, Marcel Dekker, New York, (1991).

Gürdal, M. and Şahiner, A., Ideal Convergence in n-normed spaces and some new sequence spaces via n-norm, Journal of Fundamental Sciences, 4(1), 233-244, (2008).

Şahiner, A., Gürdal, M., Saltan, S. and Gunawan, H., Ideal convergence in 2-normed spaces, Taiwanese Journal of Mathematics, 11(5), 1477-1484, (2007).

Şahiner, A. and Gürdal, M., New sequence spaces in n-normed spaces with respect to an Orlicz function, The Aligarh Bulletin of Mathematics, 27(1), 53-58, (2008).


Refback'ler

  • Şu halde refbacks yoktur.


Telif Hakkı (c) 2020 Gülcan Atıci Turan

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.